# SDR ASAA2022110340635

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,152 hours, 16,277 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 373688
- Condition: Faulted
- Location: Right Ram Inlet
- Part time: 27,454 hours, 7,978 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR ON R/H SIDE. REF B737-800 AMM TASK 21-51-21/404
